Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 4, pp. 475-488 (1994)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Exact Controllability for Temporally Wave Equation

Ricardo Fuentes Apolaya

Instituto de Matemática - U.F.F., Departamento de Análise,
Rua S. Paulo, s/n, 24210 Niterói, RJ - BRASIL

Abstract: Let us consider the wave equation for an operator with coefficients $a_{ij}(x,t)$ dependent of $x\in\Omega$ and $t\in[0,T]$. We study the problem of exact controllability with control fixed on the boundary. Under certain restrictions on $a_{ij}(x,t)$, we prove that the Method HUM (Hilbert Uniqueness Method) can be applied to obtain the stabilization at a large time $T$.

Keywords: Controllability, wave equation; Method HUM; ultraweak solutions.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition